# SDR USAA2010051890982

- Difficulty date: May 12, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,738 hours, 14,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50851
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C4 - EEL - NR 6232003 - AFT RIGHT HAND ENTRY DOOR SLIDE LIGHT & 2 EA. RIGHT HAND WING SLIDE EXTERIOR EMERGENCY GROUND ILLUMINATION LIGHTS FAILED TO ILLUMINATE DURING TEST. REPLACED BATTERY PACK AT POWER SUPPLY M733.
